# SDR TSAA0253105

- Difficulty date: April 6, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N805AL
- Make and model: Boeing 737-2M6C
- Aircraft serial: 21809
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545800
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 3 INCH CRACK ON THE FUSELAGE SKIN AT BS 887 ALONG STRINGER 24R.  CUT OUT DAMAGED PORTION OF SKIN.  VERIFIED CRACK REMOVED USING HFEC.  FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 53-30-3 FIGURE 1.  AIRCRAFT RETURNED TO SERVICE.  (M)
